Mathematische Annalen

, Volume 295, Issue 1, pp 549–564

Heegaard splittings of (surface) x I are standard

  • Martin Scharlemann
  • Abigail Thompson
Article

DOI: 10.1007/BF01444902

Cite this article as:
Scharlemann, M. & Thompson, A. Math. Ann. (1993) 295: 549. doi:10.1007/BF01444902

Mathematics Subject Classification (1991)

57M50 57M15 57N37 

Copyright information

© Springer-Verlag 1993

Authors and Affiliations

  • Martin Scharlemann
    • 1
  • Abigail Thompson
    • 2
  1. 1.Department of MathematicsUniversity of CaliforniaSanta BarbaraUSA
  2. 2.Department of MathematicsUniversity of CaliforniaDaivsUSA

Personalised recommendations